MAUDE Adverse Event Report: MEDOS INTERNATIONAL SARL SPEEDTRAP WHITE 20MM; SUTURE, NONABSORBABLE, SYNTHETIC, POLYETHYLENE

MEDOS INTERNATIONAL SARL SPEEDTRAP WHITE 20MM; SUTURE, NONABSORBABLE, SYNTHETIC, POLYETHYLENE
Catalog Number 223746
Medical Device Problem Code Break (1069)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 02/09/2024
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
This report is being submitted in pursuant to the provisions of 21 cfr, part 803.This report may be based on information which has not been able to investigate or verify prior to the required reporting date.This report does not reflect a conclusion by depuy mitek or its employees that the report constitutes an admission that the device, depuy mitek, or its employees caused or contributed to the potential event described in this report.If information is obtained that was not available for the initial medwatch, a follow-up medwatch will be filed as appropriate.H10 additional narrative: as of this date, the device has not been returned for evaluation; therefore, the reported condition cannot be confirmed and/or duplicated.H4: the device manufacture date was unknown d10: concomitant device: speedtrap device, therapy date:(b)(6) 2024 udi: (b)(4).
 
Event or Problem Description
It was reported by the sales rep in japan that during a arthroscopic anterior cruciate ligament tear arthroplasty for aclt surgical procedure on (b)(6) 2024 the 2x speedtrap white devices could not be used for surgery.Although the graft was loaded into the first speedtrap, the tissue was too thick to wrap properly and could not be used.The surgeon was able to wrap the graft with the speedtrap and graft fixing with no problem.However, the suture broke during screw fixation on the tibial side after insertion of the grafted tendon and fixation on the femoral side.The tibial side could not be fixed.A new same device was used for surgery.Grafting was performed by assistant surgeon, and the cause of suture breakage was identified.The surgery was completed successfully within a thirty minute delay.Another like device was used to complete the procedure.There were no adverse patient consequences reported.No additional information was provided.This is report 1 of 2 of the same event.
 
Additional Manufacturer Narrative
This report is being submitted in pursuant to the provisions of 21 cfr, part 803.This report may be based on information which has not been able to investigate or verify prior to the required reporting date.This report does not reflect a conclusion by depuy mitek or its employees that the report constitutes an admission that the device, depuy mitek, or its employees caused or contributed to the potential event described in this report.If information is obtained that was not available for the initial medwatch, a follow-up medwatch will be filed as appropriate.H10 additional narrative: the complaint device is not being returned, it was discarded by the customer, therefore unavailable for a physical evaluation.Since the complaint device was discarded, we cannot determine a root cause for the reported failure.If additional information or the device is received in the future, we will reopen the complaint and perform the investigation as appropriate.A manufacturing record evaluation was performed for the finished device, and no non-conformance was identified.At this point in time, no corrective action is required, and no further action is warranted.However, depuy synthes mitek will continue to track any related complaints within this device family as a means of monitoring the extent with which this complaint is observed in the field.

Brand Name
SPEEDTRAP WHITE 20MM
Common Device Name
SUTURE, NONABSORBABLE, SYNTHETIC, POLYETHYLENE
Manufacturer (Section D)
MEDOS INTERNATIONAL SARL
chemin-blanc 38
le locle 02400
SZ  02400
Manufacturer (Section G)
MEDOS INTERNATIONAL SARL
chemin blanc 38
le locle 02400
SZ   02400
Manufacturer Contact
kate karberg
325 paramount drive
raynham, MA 02767
3035526892
MDR Report Key18747696
Report Number1221934-2024-00538
Device Sequence Number3837397
Product Code GAT
UDI-Device Identifier10886705027132
UDI-Public10886705027132
Combination Product (Y/N)N
Initial Reporter CountryJA
PMA/510(K) Number
K161638
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source Foreign,Company Representative
Initial Reporter Occupation Other
Type of Report Initial,Followup
Report Date (Section B) 02/21/2024
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Catalogue Number223746
Device Lot Number169L550
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 02/09/2024
Supplement Date Received by Manufacturer02/27/2024
Initial Report FDA Received Date02/21/2024
Supplement Report FDA Received Date03/01/2024
Was Device Evaluated by Manufacturer? (Y/N) Device Not Returned to Manufacturer
Date Device Manufactured06/05/2023
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Patient SexUnknown